# SDR SWAA2022051997199

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN 2022-211511. REPAIRED INTERCOSTAL WEB LOCATED BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN I.A.W EA #22-153-01378 AND EA #22-153-01378-WIP1;[04] CORRECTED STEP 3 REPAIRED INTERCOSTAL WEB LOCATED BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN I.A.W EA #22-153-01378 AND EA #22-153-01378-WIP1  SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED INTERCOSTAL WEB LOCATED BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN I.A.W EA #22-153-01378 AND EA #22-153-01378-WIP1  SEE INDIVIDUAL SIGNOFFS BELOW RII
